| Model Number |
45 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device broke during the surgery.No part of the device broke off.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 08-jul-2021: it was confirmed that nothing broke inside of the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation showed the shrink tube of the quickpass wire is damaged.Device was functioning as intended.The most likely cause for the reported failure can be attributed to user error of the device due to excessive mechanical force.